# SDR DALA2022072705163

- Difficulty date: July 24, 2022
- Submitted: July 27, 2022
- Operation: Air carrier
- Aircraft: N406DX
- Make and model: Airbus A330-941
- Aircraft serial: 1953
- Aircraft time: 7,350 hours, 919 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3406 EVIDENCE OF LIGHTNING STRIKE L/H NOSE FUSELAGE AT FRAME 15, 10" ABOVE LOWER LAP SEAM. IN FASTENER. CORRECTIVE ACTION: REMOVED FASTENER, TREATED AND PRIMED AREA. INSTALLED TEMP BLIND FASTENER IAW A330 SRM 53-11-11. RESTORED FINISH AND INSTALLED PLACARD. (2334445)
